UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation Journal article
Journal of Computational Physics, 2014,Volume: 277,Page: 1
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:3/0  |  Submit date:2018/10/30
Compact Difference Scheme  Fractional Diffusion-wave Equation  Modified Anomalous Fractional Sub-diffusion Equation  Weighted And Shifted Grünwald Difference Operator